RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Krichever, Iosif M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:159
Abstract pages:425
Full texts:159
References:54

http://www.mathnet.ru/eng/person28723
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189071

Publications in Math-Net.Ru
1986
1. Ios. M. Krichever, V. T. Fomenko, “Local $\Sigma$-realization of metrics of positive curvature in Euclidean space”, Uspekhi Mat. Nauk, 41:6(252) (1986),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:6 (1986), 211–212  isi
1983
2. Ios. M. Krichever, “The immersion of two-dimensional metrics in $E^3$”, Uspekhi Mat. Nauk, 38:3(231) (1983),  181–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:3 (1983), 147–148  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020